# SDR GTIA050250

- Difficulty date: August 29, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT HORIZONTAL STABILIZER L/E, OUTBOARD L/E RIB CRACKED AT UPPER EDGE.  STOPPED DRILLED CRACKED AREA.  FABRICATED REPAIR PART.  TREATED, PRIMED AND INSTALLED REPAIR PART.  (M)
